# SDR 2000UALA00558

- Difficulty date: September 20, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 41,803 hours, 6,566 cycles
- Engine: Pwa PW4060
- Engine time: 32,538 hours, 5,129 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL QTY DECREASED TO 0 IN FLIGHT OIL TEMP & PRESSURE OK. LOGBOOK READS LOST 2 QTS AN HOUR, THE LAST 2.5 HOURS OF FLT.  ON DESCENT WITH THROTTLES RETARDED OIL TEMP BEGAN TO RISE AND ENGINE VIBRATION WAS AT 1.7.  AFTER ENGINE SHUTDOWN AT THE GATE OIL QTY READS 9 QTS.  *S/D*  THE SUBJECT ENGINE WAS REMOVED FROM AIRCRAFT 6644-2 ON OCTOBER 1,2000 IN ORD FOR OIL IN THE TAILPIPE AND ABOVE NORMAL OIL CONSUMPTION.  A FULL ENGINE BORESCOPE WAS PERFORMED WITH SPECIAL ATTENTION FOR OIL WETTING IN THE HPC AND HPT. REVEALED NO UNSERVICEABLE CONDITIONS AND NO OIL WETTING. OIL FILTER AND CHIP DETECTORS WERE CLEAN.THE NUMBER 3 BEARING DRAIN LINE WAS FOUND CLEAN AND DRY. OIL SYSTEM PRESSURE CHECKS WERE ACCOMPLISHED
